HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Diamagnetic Inequalities for Systems of Nonrelativistic Particles with a Quantized Field

Files in This Item:
pre297.pdf840.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83444

Title: Diamagnetic Inequalities for Systems of Nonrelativistic Particles with a Quantized Field
Authors: Hiroshima, F. Browse this author
Issue Date: 1-Jun-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 297
Start Page: 1
End Page: 23
Abstract: By unitary transformations (gauge transformation, Bogoliubov transformation) and the strong Trotter product formula, diamagnetic inequalities for the Pauli-Fierz model of QED and the Nelson model are derived. In the Nelson model, the unitary transfor­mation defines effective potentials. Moreover, the infimum of the spectrum of Hamilto­nians for these models are estimated and some abstract Kata's inequalities are obtained.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69048
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University